# SDR CALA0500168

- Difficulty date: May 16, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 39,592 hours, 11,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N516151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY SUPPORT INTERCOSTAL CORRODED AT BS 365-377, RBL 60.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-40-02.
